# SDR UPS09554591

- Difficulty date: January 23, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING UPPER SPAR SKIN IS CHAFED FROM CONTACT WITH WING TO BODY FAIRING.  BLENDED DAMAGE PER EO B757-5710-32169A.
